# SDR AALA20120224009

- Difficulty date: February 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 67,388 hours, 18,876 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN INBOARD FLAP TRAILING EDGE WEDGE HAS DELAMINATION ON UPPER SKIN APPROXIMATELY 41.5 INCHES FROM OUTBOARD END OF WEDGE.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-70-10.
